# SDR SWAA2022021714607

- Difficulty date: August 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE; UNDER PANEL #651GB; INBOARD OF PYLON SAIL TAIL; WAFFLE PLATE COMMON TO LOWER REAR SPAR CHORD IS CRACKED WITH 2EA FASTENERS SHEARED. / REMOVED AND REPLACED WAFFLE PLATE COMMON TO LOWER REAR SPAR CHORD RH WING TRAILING EDGE UNDER PANEL #651GB INBD OF PYLON SILT TAIL PN 115A2781-14 IAW SRM 51-40-02-0G-0 AND DWG 115A2781 REV B ATAG WN3853
